MAUDE Adverse Event Report: ARTHREX, INC. 36+6 / 39 COMBINATION HUMERAL INSERT; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 36+6 / 39 COMBINATION HUMERAL INSERT; SHOULDR PROSTH, REVERSE CONFIG
Model Number 36+6 / 39 COMBINATION HUMERAL INSERT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-9502f-36cpc univers revers suture cup, 36 (neutral) and an ar-9503-3639-6 36+6 / 39 combination humeral insert failed to lock into place properly.The surgeon attempted to insert the combination liner into the suture cup, but it would not engage securely.As no additional 36+6/39 combination liner was available in the implant bin, the surgeon had to remove the already placed implant, re-ream the glenoid to a size 39, and switch to alternative implants.This issue resulted in a 25-minute delay to the procedure.This was discovered during an rtsa procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 07/01/2025: the original implant liner failed to seat properly.Although it was partially engaged, it could not be fully inserted.While attempting to remove the liner, the surgeon used an osteotome and inadvertently broke the liner into two pieces.All fragments were successfully retrieved from the patient.Instead, alternative implant part numbers ar-9502f-39cpc and ar-9503m-06 were used to complete the case.The bone socket was prepared using a suturecup reamer on the humeral head.The patient¿s bone quality was assessed as normal.Due to the malfunction, an additional 25 minutes of anesthesia were administered.No adverse effects were reported during or after the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or mishandling.

Brand Name
36+6 / 39 COMBINATION HUMERAL INSERT
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22518736
Report Number1220246-2025-02897
Device Sequence Number9231887
Product Code PHX
UDI-Device Identifier00888867308879
UDI-Public(01)00888867308879(11)240801(17)290731(10)24.01894
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36+6 / 39 COMBINATION HUMERAL INSERT
Device Catalogue NumberAR-9503-3639-6
Device Lot Number24.01894
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown